Bone pain started after Vitamin d treatment
I have been taking vitamin D 50,000IU TAB once a week since 10 weeks, my vitamin d level was 10
But before starting treatment i never felt bone pain and now i have pain in legs hip and shoulder
it is more on the next day of taking tablet
I am taking rabeprazole(Pariet 20 mg) since 6 months, initially twice a day for 3 months for some stomach problem,after taking pariet within a month or two i started feeling numbness and tingling in legs and hands
then started back pain and then hip pain and now legs and arm muscles etc.
My doctor told me that i dont need to take calcium supplement as calcium level is good in blood, so i dont take calcium. is it fine
Can i take multivitamin and mineral tablet with vitamin d capsule- is there any side effect
My B12 level is above 1000 but still i took neurobin injections for numbness&tingling and now it is gone.
Sometimes due to hip pain i am not able to sit on chair or sleep on my back
All these problems started after taking pariet tablets
before i never had any pain or any type of desease,
is this the side effect of pariet,i am a pre-diabetic& my fasting sugar level is 118-126